# SDR AALA202212281351

- Difficulty date: November 4, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,755 hours, 30,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Frm 68 S22r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION FOUND ON THE FRAME AFT FACE WEB LOWER HORIZONTAL FLANGE RADIIUS AT FRM 68, S22R.  MAINTENANCE REPAIRED THE FRAME IAW EA 340394.
